# SDR CALA2025073107120

- Difficulty date: July 28, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 80,430 hours, 35,049 cycles
- Engine: Iae V2522A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Cone
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: U
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENG1 HAS GASH TEAR ON EXHAUST.  LIGHT SMOKE OBSERVED FROM FRONT & BACK.  OIL OR FUEL ODOR NOTICED.   INSPECTED WELDED DOUBLER TO ENSURED NO ADDITIONAL DAMAGE PRESENT.  TWO CRACKS MEASURING 2 & 4 INCHES. VERIFIED CRACK OUTSIDE OF WELDED DOUBLER IAW ECRA 7811-01335 OPTION A PART 1.  REPLACED EXHAUST CONE IAW AMM 78-11-12-400-010-A.
